Does anyone know if lithium suppresses or destroys thyroxine hormone production? I am curious about this interaction, because reducing lithium (medical advice) for short periods of times, with Synthroid remaining at same dose, hyperactivity, insomnia, and tingling seem to increase. How can we distinguish between hypomania, or mania AND hyperthyroidism? This can happen after very short periods of time (e.g. a month to three) and is similar to manic or hypomanic episodes. Upon restarting regular dose, these symptoms disappear, though discontinuation and restarting requires gradual monitoring.
Lithium and Synthroid interaction?
Question posted by mmmousemaid on 30 March 2021
Last updated on 10 April 2021
I take both meds and dont have any problems! I take my Synthroid in the night when i get up to pee. Its a med i take alone so it doesn't react to any other. I take my lithium at night.
Hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.